# SDR 03FDEA00631

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL STATION 870 BULKHEAD IS CRACKED AT LBL 42 APPROXIMATELY W/L 185.5 AND BELOW HORIZONTAL CHORD REPAIRED IN ACCORDANCE WITH FEDEX EA 7-5310-  69465.
